# SDR AALA201707129028

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 68,851 hours, 34,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR ON THE RIGHT SIDE HAS DIFFICULTY STAYING IN LATCH WHEN ARMED.  REMOVED DEBRIS FROM GIRT BAR FLOOR LATCH PER AMM 25-62-00.  OPERATIONAL CHECKED GOOD.
